JOIN THE RACE

August 4, 2018 @ PUD Riverwalk Park

ABOUT

Windermere Real Estate, Lake Chelan is hosting the 3rd annual Windermere SUP Cup in Lake Chelan. 100% of the proceeds will benefit the Chelan Volunteer Fire Dept, District 7. We want to show our appreciation for the hard work they do for our community by helping to ensure they have the tools they need.

What Is It?

SUP (Stand Up Paddleboard) races for all ages and abilities. If needed, boards will be provided at no charge by Lake Rider Sports for all heats except the Lake Rider Challenge and the North Cascades Bank Sprint.

Where Is It?

Main event is at PUD Riverwalk Park across from the Pavilion (See map for directions and parking). Long Distance heat will begin at Old Mill Park in Manson and end at PUD Riverwalk Park. Shuttles will be available. (See long distance map).

Why Are We Doing It?

To raise money for the Volunteer Fire efforts to combat wildfire and other needs the Department has within the community.

ENTRY OPTIONS

Lake Rider Challenge | 14 Miles

$65 Entry Fee | 6:30 a.m. | Field’s Point to Riverwalk Park

Winners receive a gift package from participating local businesses. Each participant will receive an event t-shirt.

Important: Paddleboarders registered for the Lake Rider Challenge must provide their own paddleboards for this event.

North Cascades Bank Sprint | 6.2 Miles

$50 Entry Fee | 7:30 a.m. | Mill Bay Boat Launch to Riverwalk Park

Winners receive a gift package from participating local businesses. Each participant shall receive an event t-shirt.

Important: Paddlesboarders registered for the North Cascades Bank Sprint must provide their own paddleboards.

Kids | Ages 6-8

FREE Entry Fee | 9:00 a.m. – 9:30 a.m.

Winners receive a gift package from participating local businesses.

Free paddleboards will be provided for all participants and all boards will be available roughly 45 minutes before the ages 6-8 heat begins for those who need to practice.

Kids | Ages 9-12

FREE Entry Fee | 9:45 a.m. – 10:30 a.m.

Winners receive a gift package from participating local businesses.

Free paddleboards will be provided for all participants and all boards will be available roughly 45 minutes before the ages 10-12 heat begins for those who need to practice.

Triangle Course | Ages 13-15

$20 Entry Fee | 10:45 a.m. – 11:15 a.m.

Winners receive a gift package from participating local businesses.

Free paddleboards will be provided for all participants and all boards will be available roughly 45 minutes before the ages 13-15 heat begins for those who need to practice.

Triangle Course | Ages 16 & Open

$35 Entry Fee | 11:30 a.m. – 12:30 p.m.

Winners receive a gift package from participating local businesses.

Free paddleboards will be provided for all participants and all boards will be available roughly 45 minutes before the ages 16 and open heat begins for those who need to practice.

Open Relay | All Ages (2 People)

$15 Entry Fee Per Person | 12:45 p.m. – 1:45 p.m.

Winners receive a gift package from participating local businesses.

Free paddleboards will be provided for all participants and all boards will be available roughly 45 minutes before the Open Relay heat begins for those who need to practice.

Business Heat Relay | 2-4 People

$150 Entry Fee | 2:00 p.m. – 2:45 p.m.

Winners receive a gift package from participating local businesses.

Free paddleboards will be provided for all participants and all boards will be available roughly 45 minutes before the Business Heat Relay begins for those who need to practice.

Supsquatch Service Heat

Free Entry Fee | 3:00 p.m.

Winners receive a gift package from participating local businesses.

Free paddleboards will be provided for all participants and all boards will be available roughly 45 minutes before the Supsquatch Service Heat begins for those who need to practice.

Presenting Sponsors

EVENT SCHEDULE

6:30 AM | Lake Rider Challenege

7:30 AM | North Cascades Bank Sprint

9:00 AM | Kids Ages 6-8

9:45 AM | Kids Ages 9-12

10:45 AM | Triangle Course Ages 13-15

11:30 AM | Triangle Course Ages 16+

12:45 AM | Open Relay All Ages (2 ppl)

2:00 PM | Business Heat Relay (2-4 ppl)

3:00 PM | Supsquatch Service Heat

 

COURSE MAPS | Individual & Relay

 

Important: All times are approximate. All participants should plan to arrive at least 60 minutes prior to their event. Exact schdules will be provided to all competitors one (1) day before the event after all registrations are received. We will provide family entertainment for the entire day, including music, food, beverages, and lawn games.

Event Camping Registration & Pricing

Weekend camping for Friday and Saturday will cost: $50 per campsite. This price is in addition to the fee for all paddleboard races. Camping is optional but an ideal route to experience Lake Chelan during the summer months when lodging is very hard to find, and all camping spots have been reserved during the summer months.

All Windermere SUP CUP registrants will have the option to camp at the Chelan PUD Baseball field with plenty of parking. It is walking distance to the venue and downtown corridor full of local eateries and shops. No RV’s allowed, it is a tent only designated camping area. Restrooms will be available. All campers will be provided a bracelet with their camping weekend pass purchase.

Transportation

We will be providing shuttles for all participants racing in the Lake Rider Challenge (start point is Fields Point) and North Cascades Bank Sprint (start point is Manson Bay). The Shuttle will leave from the high school parking lot for the Lake Rider Challenge will depart at 5:30 a.m., and will depart for the North Cascades Bank Sprint at 6:30 a.m.

Food, Drinks & Entertainment

The Lake Chelan Rotary will be providing food and drink. The Windermere SUP CUP will be providing a band for the day.

EVENT SCHEDULE

  • 7:00AM Long Distance Kick-off at Old Mill Park
  • 9:00AM – 10:00AM Boards/course available for practice at PUD Riverwalk Park
  • 10:00AM – 11:00AM Beginner Heats
  • 11:00AM – 12:00PM Intermediate Heats
  • 12:00PM – 2:00PM Business Team Heats
  • 2:00PM – Public Service Team Heats

Exact schedule will be provided to all competitors 1 day before event after all registrations are received.

Time Is Running Out. Enter Today!

2017/06/28 13:12:16